# SDR GTIA2024081638312

- Difficulty date: August 14, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 40,873 hours, 18,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY/SOCK/OIL SMELL ON DESCENT. PACK 1 OFF STOPPED ODOR-ISOLATED PACK 1 AND VEREFIED PACK 2 IS OK PER TSM 05-50-00-810-831.
